Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: tapering trazadone

Posted by linkadge on September 3, 2017, at 14:22:52

In reply to Re: tapering trazadone, posted by joe f on September 3, 2017, at 11:38:13

No, its not too fast (unless your body tells you its too fast).

You said that Trazodone was being used as a sleep aid, and that it wasn't working. Do you really need to go through 10 weeks of slow withdrawal (with arguably worsening insomnia) only then to introduce remeron? Nonsense.

If you were getting off a drug "for good" (i.e. not replace it with a similar med), then yes there would be an argument for a longer withdrawal period.

As you reduce the med, perhaps keep a small journal (i.e. day, dose & observations). Sure, if you notice things are not going well, then slow down and perhaps book another appointment.

I would play it by ear, and listen. I think you can break the 50mg's in half and go slower, if needed. 50mg in one step might be a bit too much, but 25mg (say every 3 days) would be a bit smoother.

Just my 2 cents.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:1094787